# SDR SWIA201126382

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 24,819 hours, 21,268 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BUFFETING FROM FL 350 TO DESCENT ABOVE 270K.  (FLT 6588)  REPLACED RIGHT ELEVATOR PCU ROD-END SPHERICAL BEARINGS AND ATTACHING HARDWARE.  REPLACED WORN HYDRAULIC HEAT EXCHANGER ASSEMBLY, REPLACED LEFT STAB UPPER VISOR PANEL.
